Abstract:
A new supercongruence associated with a Gaussian hypergeometric series, as well as one of Mortenson's supercongruences, are established with new congruence relations and the Legendre transforms of certain sequences.
\Bibitem{ChaLinZud10}
\by Heng Huat Chan, Ling Long, W.~Zudilin
\paper A Supercongruence Motivated by the Legendre Family of Elliptic Curves
\jour Mat. Zametki
\yr 2010
\vol 88
\issue 4
\pages 620--624
\mathnet{http://mi.mathnet.ru/mzm8851}
\crossref{https://doi.org/10.4213/mzm8851}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2882223}
\transl
\jour Math. Notes
\yr 2010
\vol 88
\issue 4
\pages 599--602
\crossref{https://doi.org/10.1134/S0001434610090324}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000284073100032}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78249286833}
Linking options:
https://www.mathnet.ru/eng/mzm8851
https://doi.org/10.4213/mzm8851
https://www.mathnet.ru/eng/mzm/v88/i4/p620
This publication is cited in the following 8 articles:
Michael Allen, “On some hypergeometric supercongruence conjectures of Long”, Ramanujan J, 61:3 (2023), 957
Long L., Tu F.-T., Yui N., Zudilin W., “Supercongruences For Rigid Hypergeometric Calabi-Yau Threefolds”, Adv. Math., 393 (2021), 108058
Guo V.J.W., “Factors of Some Truncated Basic Hypergeometric Series”, J. Math. Anal. Appl., 476:2 (2019), 851–859
Liu J.-C., “Congruences For Truncated Hypergeometric Series F-2(1)”, Bull. Aust. Math. Soc., 96:1 (2017), 14–23
Kibelbek J., Long L., Moss K., Sheller B., Yuan H., “Supercongruences and complex multiplication”, J. Number Theory, 164 (2016), 166–178
Deines A., Fuselier J.G., Long L., Swisher H., Tu F.-T., “Hypergeometric Series, Truncated Hypergeometric Series, and Gaussian Hypergeometric Functions”, Directions in Number Theory, Association For Women in Mathematics Series, 3, eds. Eischen E., Long L., Pries R., Stange K., Springer International Publishing Ag, 2016, 125–159
Guo V.J.W., Zeng J., “Some Q-Analogues of Supercongruences of Rodriguez-Villegas”, J. Number Theory, 145 (2014), 301–316
Long L., “Hypergeometric evaluation identities and supercongruences”, Pacific J. Math., 249:2 (2011), 405–418